# SDR VNAA0803002

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 10,008 hours, 10,217 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE APU FLAMED OUT AFTER ENGINE SHUTDOWN.  GROUND CREW STATED SMOKE WAS COMING FROM THE RIGHT SIDE OF THE AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND SMOKE COMING FROM THE APU INTAKE DOOR, FUEL LEAKING FROM DRAIN ON TO THE AFT EQUIPMENT BAY.  MAINTENANCE PERFORMED A GENERAL VISUAL CHECK OF THE APU, PERFORMED A GENERAL VISUAL INSPECTION OF THE APU FUEL SYSTEM COMPONENTS AND PERFORMED A START/STOP SEQUENCE OF THE APU IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
